# SDR ABXA9701273

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047501
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT AILERON CONTROL TAB DELAMINATED.  *S/D*  REPLACED LT AILERON IAW DC9 MM 27-10-2.
